# SDR SWAA2022020718806

- Difficulty date: December 13, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 61,177 hours, 35,624 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE INBOARD PYLON HAS DELAMINATED AREA JUST AFT OF PANEL 444 AL; AT APPROX. NAC STA. 314. FOUND DELAM. AREA TO MEASURE 2.25' LONG BY 1.75' WIDE MOD / REMOVED #2 ENG. AFT I/B PYLON PANEL 444BL IAW SRM 51-40-02-0G-0 FIG 10 & 11 56586C 22OCT18 INSTALLED #2 ENG. AFT I/B PYLON PANEL 444BL IAW SRM 51-40-02-0G-0 STEP 7. IPC 54-52-06-02 ITEM 210
